Asymptotic confidence bands for generalized nonlinear regression models

C. Cox, G. Ma

Research output: Contribution to journalArticle

Abstract

Asymptotic confidence bands for generalized nonlinear regression models are developed. These are based on a combination of the S method of Scheffe, together with the delta method which is used to approximate the mean function by a linear combination of the parameters. The approach can be used in any situation where large sample theory can be applied to yield asymptotically normal estimates of the parameters, together with a consistent estimate of the large sample covariance matrix. Alternative formulations for various special cases allow the use of restricted range bands. A number of examples are given, including a pharmacokinetic model, a logit model with a background response rate, and a parametric survival model.

Original languageEnglish (US)
Pages (from-to)142-150
Number of pages9
JournalBiometrics
Volume51
Issue number1
DOIs
StatePublished - May 30 1995
Externally publishedYes

Keywords

  • Asymptotic confidence bands
  • Delta method
  • Nonlinear regression models
  • S method

ASJC Scopus subject areas

  • Statistics and Probability
  • Biochemistry, Genetics and Molecular Biology(all)
  • Immunology and Microbiology(all)
  • Agricultural and Biological Sciences(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic confidence bands for generalized nonlinear regression models'. Together they form a unique fingerprint.

  • Cite this